This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Obsessive-Compulsive Symptoms With Risperidone

Article Abstract

Letter to the Editor

Sir: The recent letters from Dr. Andrade and Drs. Saxena and Bystritsky regarding the worsening of antidepressanttreated obsessive-compulsive symptoms upon addition of risperidone did not address an additional issue—that there have been reports of risperidone-induced obsessive-compulsive symptoms. In addition, I recently had a patient who developed an obsessional image of a person’s face that repeatedly appeared in his mind as he went about his activities. He did not know the person whose image he saw, and he became acutely distressed by the recurring appearance of this image.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 60

Quick Links: Obsessive-Compulsive and Related Disorders